# SDR SWAA2022092676614

- Difficulty date: August 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE UNDER SHIELD IN AFT CARGO BAY BS767 TO BS787 RBL21 WL156 / [01] EVALUATED CORROSION ON ATTACH ANGLE UNDER SHIELD BS 767 TO 787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED ACTION #1;[03] REMOVED ACB ANGLE UNDER SHIELD BS=767 TO BS=787 RBL21 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED AND DEBURRED NEW ANGLE SHIELD ACB BS767 TO BS787 RBL21 WL156 PER SRM 51-40-05-0G-0 AND DWG 146A8123;[05] OK TO INSTALL ANGLE SHIELD;[06] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE. OK TO INSTALL SHIELD ATTACH SUPPORT ANGLE.;[07] INSTALLED NEW ANGLE SHIELD ACB BS767 TO BS787 RBL21 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A8123;[08] VERIFIED CORRECTIVE ACTION #7;[09] ADDED PARTS
